Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Delayed periods after having unprotected sex. Should I be worrried?

Hi, I had unprotected sex for a very short amount of time at all because we decided to put a condom on. so the only thing that got in was pre semen . I took Next Choice to be safe the next day. It was probably a week before my period? I have an irregular period but i normally have it on the 28th or 29th. I haven t had any signs of it. Should i be worried??
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You have taken post pill on next day of sex might change your period.
The first possibility is that the hormonal imbalance cause due to post pill resulted in to delayed period.
We can not ignore the possibility of pregnancy as precum contains sperms.
You should take pregnancy test to confirm further after completing 30 days from your First day of last menstrual date.
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor